Alert archive / Texas / Heat Advisories in 2016
Heat Advisory 4, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this heat advisory at Jul 3, 2016, 2:43 PM CDT for 24 counties in Texas. It took effect at Jul 4, 2016, 1:00 PM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jul 3, 2016, 2:43 PM CDT (19:43 UTC)
- In effect from
- Jul 4, 2016, 1:00 PM CDT
- Expired
- Jul 5, 2016, 7:00 PM CDT
- In force
- 30 hr
- Issued by
- NWS Austin/San Antonio, TX
All 24 counties
Atascosa County, TX, Bastrop County, TX, Bexar County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Fayette County, TX, Frio County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Travis County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 34 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 7.7 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2420 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 798 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
310 WWUS74 KEWX 031943 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 243 PM CDT SUN JUL 3 2016 TXZ173-191>194-205>209-220>225-040600- /O.NEW.KEWX.HT.Y.0004.160704T1800Z-160705T0000Z/ WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-BEXAR-COMAL-GUADALUPE-CALDWELL- FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN... BASTROP...GIDDINGS...SAN ANTONIO...NEW BRAUNFELS...SEGUIN... LOCKHART...LA GRANGE...PLEASANTON...FLORESVILLE...KARNES CITY... GONZALES...CUERO...HALLETSVILLE 243 PM CDT SUN JUL 3 2016 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT MONDAY. * TEMPERATURE...WILL RANGE FROM 98 TO 104 WITH HEAT INDICES 108 TO 112. * IMPACTS...HEAT ILLNESSES POSSIBLE AND MAY DEVELOP QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. && $$
6 follow-up statements
312 WWUS74 KEWX 040451 AAA NPWEWX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1151 PM CDT SUN JUL 3 2016 TXZ173-191>194-205>209-220>225-050000- /O.CON.KEWX.HT.Y.0004.160704T1800Z-160705T0000Z/ WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-BEXAR-COMAL-GUADALUPE-CALDWELL- FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN... BASTROP...GIDDINGS...SAN ANTONIO...NEW BRAUNFELS...SEGUIN... LOCKHART...LA GRANGE...PLEASANTON...FLORESVILLE...KARNES CITY... GONZALES...CUERO...HALLETSVILLE 1151 PM CDT SUN JUL 3 2016 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT MONDAY... * TEMPERATURES...WILL RANGE FROM 98 TO 104 WITH HEAT INDICES 108 TO 112. * IMPACTS...HEAT ILLNESSES WILL BE POSSIBLE AND COULD DEVELOP QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. && $$ ALLEN
431 WWUS74 KEWX 040829 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 329 AM CDT MON JUL 4 2016 TXZ183-202-217>219-228-041630- /O.EXA.KEWX.HT.Y.0004.160704T1800Z-160705T0000Z/ VAL VERDE-KINNEY-MAVERICK-ZAVALA-FRIO-DIMMIT- INCLUDING THE CITIES OF...DEL RIO...BRACKETVILLE...EAGLE PASS... CRYSTAL CITY...PEARSALL...CARRIZO SPRINGS 329 AM CDT MON JUL 4 2016 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. * TEMPERATURES...WILL RANGE FROM 99 TO 106 WITH HEAT INDICES 109 TO 112. * IMPACTS...HEAT ILLNESSES WILL BE POSSIBLE AND COULD DEVELOP QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. && $$ TXZ173-191>194-205>209-220>225-041630- /O.CON.KEWX.HT.Y.0004.160704T1800Z-160705T0000Z/ WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-BEXAR-COMAL-GUADALUPE-CALDWELL- FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN... BASTROP...GIDDINGS...SAN ANTONIO...NEW BRAUNFELS...SEGUIN... LOCKHART...LA GRANGE...PLEASANTON...FLORESVILLE...KARNES CITY... GONZALES...CUERO...HALLETSVILLE 329 AM CDT MON JUL 4 2016 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... * TEMPERATURES...WILL RANGE FROM 98 TO 104 WITH HEAT INDICES 108 TO 112. * IMPACTS...HEAT ILLNESSES WILL BE POSSIBLE AND COULD DEVELOP QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. && $$ ALLEN
071 WWUS74 KEWX 041609 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1109 AM CDT MON JUL 4 2016 TXZ173-183-191>194-202-205>209-217>225-228-050000- /O.CON.KEWX.HT.Y.0004.160704T1800Z-160705T0000Z/ WILLIAMSON-VAL VERDE-HAYS-TRAVIS-BASTROP-LEE-KINNEY-BEXAR-COMAL- GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON- KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...GEORGETOWN...DEL RIO...SAN MARCOS... AUSTIN...BASTROP...GIDDINGS...BRACKETVILLE...SAN ANTONIO... NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS... CRYSTAL CITY...PEARSALL...PLEASANTON...FLORESVILLE... KARNES CITY...GONZALES...CUERO...HALLETSVILLE...CARRIZO SPRINGS 1109 AM CDT MON JUL 4 2016 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TEMPERATURES...WILL RANGE FROM 98 TO 104 WITH HEAT INDICES 108 TO 112. * IMPACTS...HEAT ILLNESSES WILL BE POSSIBLE AND COULD DEVELOP QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. && $$
491 WWUS74 KEWX 042145 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 445 PM CDT MON JUL 4 2016 TXZ171-172-051000- /O.EXB.KEWX.HT.Y.0004.000000T0000Z-160706T0000Z/ LLANO-BURNET- INCLUDING THE CITIES OF...LLANO...BURNET 445 PM CDT MON JUL 4 2016 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT TUESDAY. * TEMPERATURES...WILL RANGE FROM 98 TO 105 WITH HEAT INDICES 108 TO 112. * IMPACTS...HEAT ILLNESSES WILL BE POSSIBLE AND COULD DEVELOP QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. && $$ TXZ173-183-191>194-202-205>209-217>225-228-051000- /O.EXT.KEWX.HT.Y.0004.000000T0000Z-160706T0000Z/ WILLIAMSON-VAL VERDE-HAYS-TRAVIS-BASTROP-LEE-KINNEY-BEXAR-COMAL- GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON- KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...GEORGETOWN...DEL RIO...SAN MARCOS... AUSTIN...BASTROP...GIDDINGS...BRACKETVILLE...SAN ANTONIO... NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS... CRYSTAL CITY...PEARSALL...PLEASANTON...FLORESVILLE... KARNES CITY...GONZALES...CUERO...HALLETSVILLE...CARRIZO SPRINGS 445 PM CDT MON JUL 4 2016 ...HEAT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT TUESDAY... * TEMPERATURES...WILL RANGE FROM 98 TO 105 WITH HEAT INDICES 108 TO 112. * IMPACTS...HEAT ILLNESSES WILL BE POSSIBLE AND COULD DEVELOP QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. && $$
851 WWUS74 KEWX 050833 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 333 AM CDT TUE JUL 5 2016 TXZ171>173-183-191>194-202-205>209-217>225-228-060000- /O.CON.KEWX.HT.Y.0004.000000T0000Z-160706T0000Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-HAYS-TRAVIS-BASTROP-LEE-KINNEY- BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO- ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...BRACKETVILLE... SAN ANTONIO...NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE... EAGLE PASS...CRYSTAL CITY...PEARSALL...PLEASANTON...FLORESVILLE... KARNES CITY...GONZALES...CUERO...HALLETSVILLE...CARRIZO SPRINGS 333 AM CDT TUE JUL 5 2016 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TEMPERATURES...WILL RANGE FROM 98 TO 105 WITH HEAT INDICES 108 TO 112...ESPECIALLY BETWEEN NOON AND 7 PM. * IMPACTS...HEAT ILLNESSES WILL BE POSSIBLE AND COULD DEVELOP QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. && $$
884 WWUS74 KEWX 060003 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 703 PM CDT TUE JUL 5 2016 TXZ171>173-183-191>194-202-205>209-217>225-228-060115- /O.EXP.KEWX.HT.Y.0004.000000T0000Z-160706T0000Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-HAYS-TRAVIS-BASTROP-LEE-KINNEY- BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO- ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...BRACKETVILLE... SAN ANTONIO...NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE... EAGLE PASS...CRYSTAL CITY...PEARSALL...PLEASANTON...FLORESVILLE... KARNES CITY...GONZALES...CUERO...HALLETSVILLE...CARRIZO SPRINGS 703 PM CDT TUE JUL 5 2016 ...HEAT ADVISORY HAS EXPIRED... THE HEAT ADVISORY HAS BEEN ALLOWED TO EXPIRE FOR TODAY. ON WEDNESDAY MAXIMUM HEAT INDEX VALUES OF 108 TO 110 DEGREES MAY BE POSSIBLE AGAIN IN THE AFTERNOON ACROSS SEVERAL AREAS...ESPECIALLY EAST OF I-35 AND ALONG THE RIO GRANDE WHERE ANOTHER HEAT ADVISORY COULD BE REQUIRED. ELSEWHERE HEAT INDEX VALUES OF 98 TO 107 DEGREES ARE EXPECTED WEDNESDAY AFTERNOON. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this heat advisory went out at Jul 3, 2:28 PM CDT, 15 minutes earlier.
Area forecast discussion, Jul 3, 2:28 PM CDT, 15 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 228 PM CDT SUN JUL 3 2016 .SHORT TERM (Tonight through Monday Night)... Upper air analysis this morning showed zonal to slightly anticyclonic flow across the southern part of the country at 250mb with a weak trough at 500mb over north Texas. At the surface, winds were from the south to southwest which is keeping dew point temperatures in the 70s. The mid-level trough will move away and the ridge will become dominant. Dry weather will continue and temperatures will be warm overnight and hot during the day. The combination of hot temperatures and high relative humidity will push heat indices up to 108 to 110 along and southeast of I-35 and we will issue a heat advisory for Monday afternoon for this area. && .LONG TERM (Tuesday through Sunday)... We will be in a stagnant weather pattern this week with the upper level ridge over the top and surface high pressure in the Gulf. This will mean dry weather with warm nights and hot days through the week. The low level flow will also continue to be moist and relative humidity will stay high. Heat advisories may be needed through Thursday for the southeastern part of the CWA. Will make this a day to day decision. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 79 100 78 99 78 / - - 0 0 0 Austin Bergstrom Intl Airport 79 100 78 99 78 / - - 0 0 0 New Braunfels Muni Airport 78 100 77 99 77 / 0 0 0 0 0 Burnet Muni Airport 77 98 76 97 77 / 10 10 0 0 0 Del Rio Intl Airport 80 104 80 103 80 / 10 10 0 0 0 Georgetown Muni Airport 79 98 79 98 78 / 10 - 0 0 0 Hondo Muni Airport 78 100 77 99 77 / - - 0 0 0 San Marcos Muni Airport 78 99 77 98 77 / - - 0 0 0 La Grange - Fayette Regional 80 98 79 97 79 / 0 - 0 0 0 San Antonio Intl Airport 79 99 78 99 78 / - 0 0 0 0 Stinson Muni Airport 79 102 79 100 79 / 0 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Heat Advisory from 1 PM to 7 PM CDT Monday for the following counties: Atascosa...Bastrop...Bexar...Caldwell...Comal...De Witt... Fayette...Gonzales...Guadalupe...Hays...Karnes...Lavaca...Lee... Travis...Williamson...Wilson. && Mesoscale/Aviation...09 Synoptic/Grids...05 Public Service/Data Collection...Treadway
Hazardous weather outlook, Jul 3, 5:57 AM CDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 557 AM CDT SUN JUL 3 2016 TXZ171>173-183>194-202>209-217>225-228-041100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 557 AM CDT SUN JUL 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. HEAT INDICES WILL BECOME ELEVATED TO 105 TO 108 ALONG AND EAST OF I-35 FOR SUNDAY AFTERNOON. PLEASE EXERCISE CAUTION AND STAY HYDRATED WHEN PARTICIPATING IN OUTDOOR ACTIVITIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDICES WILL INCREASE FURTHER ON MONDAY THROUGH WEDNESDAY DURING THE AFTERNOON HOURS FOR AREAS ALONG EAST OF I-35...WHERE HEAT INDICES OF 108 TO 110 AND THEIR ASSOCIATED HEAT ADVISORIES WILL BE POSSIBLE. HIGH PRESSURE MAY BEGIN TO RELAX A BIT TOWARDS THE END OF NEXT WEEK TO BRING HEAT INDICES BACK BELOW HEAT ADVISORY CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.